Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stationary isotopies of infinite-dimensional spaces
HTML articles powered by AMS MathViewer

by Raymond Y. T. Wong PDF
Trans. Amer. Math. Soc. 156 (1971), 131-136 Request permission

Abstract:

Let X denote the Hilbert cube or any separable infinite-dimensional Fréchet space. It has been shown that any two homeomorphisms f, g of X onto itself is isotopic to each other by means of an invertible-isotopy on X. In this paper we generalize the above results to the extent that if f, g are K-coincident on X (that is, $f(x) = g(x)$ for $x \in K$), then the isotopy can be chosen to be K-stationary provided K is compact and has property-Z in X. The main tool of this paper is the Stable Homeomorphism Extension Theorem which generalizes results of Klee and Anderson.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.55, 54.00
  • Retrieve articles in all journals with MSC: 57.55, 54.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 156 (1971), 131-136
  • MSC: Primary 57.55; Secondary 54.00
  • DOI: https://doi.org/10.1090/S0002-9947-1971-0275476-X
  • MathSciNet review: 0275476